MAUDE Adverse Event Report: ZIMMER GMBH AVENIR® MüLLER, STEM; PROSTHESIS, HIP

ZIMMER GMBH AVENIR® MüLLER, STEM; PROSTHESIS, HIP
Catalog Number 0106010107
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item # 010000859, g7 neutral e1 liner 36mm g, lot # 6984174 item # 00877503604, biolox⮠delta, ceramic femoral head, xl, 㸠36/+7, taper 12/14, lot # 3175476 g2: report source australia the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported patient underwent hip revision approximately two months post-implantation due to early stem subsidence leading to instability.The stem, head and liner were explanted.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Medical records were not provided.It was reported that a revision surgery was performed due to early stem subsidence.Based on the information provided and performed investigation, a definitive root cause could not be determined, and the reported event could not be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
AVENIR® MüLLER, STEM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21762556
Report Number0009613350-2025-00215
Device Sequence Number12964675
Product Code LZO
UDI-Device Identifier00889024591042
UDI-Public(01)00889024591042(17)280329(10)3150146
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number0106010107
Device Lot Number3150146
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR
Patient SexUnknown